# SDR SIMA20150708004

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 26,549 hours, 21,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LATERAL PANEL OVERWING EMER LIGHT INOPERATIVE.  R & R LT LATERAL PANEL OVERWING EMER LIGHT ASSEMBLY IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
